# SDR REXA2013010600116

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 19,849 hours, 17,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT DOES NOT WORK.  REMOVED AND REPLACED CAPTAIN'S EMERGENCY FLASHLIGHT IAW AMM 25-61-02.
